# SDR DALA201908064591

- Difficulty date: March 6, 2019
- Submitted: August 7, 2019
- Operation: Air carrier
- Make and model: Boeing 717-200
- System (JASC): 5497 · Nacelle/Pylon System Wiring
- Part: Wire Harness
- Condition: Damaged
- Location: Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LIP DAMAGED,  WIRE HARNESS DAMAGED,  PAINT IN POOR CONDITION.   REPAIRED IN ACCORDANCE WITH CMM 71-11-05 REVISION 23,  REFERENCE ATTACHED FAA FORM 8119-3DATED 03/JUN/10. TOTAL ACOUSTICAL LOSS: 10,75 INCHES.  INCORPORATED SERVICE BULLETIN R715.71-010.  CERTIFIES THAT THE WORK SPECIFIED IN BLOCK 11/12 WAS CARRIED OUT IN ACCORDANCE  WITH EASA PART 145, AND IN RESPECT TO THAT WORK THE (PRODUCT/ARTICLE) IS CONSIDERED READY FOR RELEASE TO SERVICE UNDER EASA PART 145 APPROVAL NO. EASA145.4830 REPAIRED IN ACCORDANCE WITH RHOR 717-200 CMM 71-11-05 REVISION 23 DATED 9/1/2016  REFERENCE ATTACHED FAA FORM 8119-3DATED 03/JUN/10. TOTAL ACOUSTICAL LOSS: 10,75 INCHES.  INCORPORATED SERVICE BULLETIN R715.71-010.  CERTIFIES THAT THE WORK SPECIFIED IN BLOCK 11/12 WAS CARRIED OUT IN
